RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1955, Volume 10, Issue 1(63), Pages 143–145 (Mi umn7958)  

Scientific notes and problems

On a problem of N. N. Luzin

A. D. Myshkis, G. V. Gil'


Full text: PDF file (242 kB)

Bibliographic databases:
Received: 28.08.1954

Citation: A. D. Myshkis, G. V. Gil', “On a problem of N. N. Luzin”, Uspekhi Mat. Nauk, 10:1(63) (1955), 143–145

Citation in format AMSBIB
\Bibitem{MysGil55}
\by A.~D.~Myshkis, G.~V.~Gil'
\paper On a~problem of N.\,N.~Luzin
\jour Uspekhi Mat. Nauk
\yr 1955
\vol 10
\issue 1(63)
\pages 143--145
\mathnet{http://mi.mathnet.ru/umn7958}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=73683}
\zmath{https://zbmath.org/?q=an:0064.07903}


Linking options:
  • http://mi.mathnet.ru/eng/umn7958
  • http://mi.mathnet.ru/eng/umn/v10/i1/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:201
    Full text:108
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020